# SDR ASMF200805002

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 18,419 hours, 11,770 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 106122629
- Part serial: 254468
- Condition: Failed
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DUE TO LE FLAPS TRANSIT LIGHT TURNED ON AND TAKEOFF WARNING ACTIVATED. MAINT PERFORMED BITE TO PSEU AND FSEU IAW FIM 32-09 TASK 801 AND FIM 27-51 TASK 801 INDICATING FAIL OF SLAT NR1 SENSOR. FSEU WAS REPLACED BUT FAIL CONTINUED, SO SLAT NR1 SENSOR WAS REPLACED IAW MM 27-88-11, TESTED CORRECT. DURING OVERNIGHT CHECK, LEADING EDGE FLAP/SLAT POSITION INDICATION SYS AND LEADING EDGE FLAP/SLAT PROXIMITY SENSOR WERE TESTED IAW MM 27-88-00-710-801 AND 27-88-11-700-801; CONDITION AND ADJUSTMENT OF SLAT NR1 SENSOR S995 WAS PERFORMED IAW MM 27-88-11 PAGES 413 AND 414, ALL CORRECT.
